Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a generalized form of Plateau's problem


Author: R. Courant
Journal: Trans. Amer. Math. Soc. 50 (1941), 40-47
MSC: Primary 49.0X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004742-9
MathSciNet review: 0004742
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004742-9
Article copyright: © Copyright 1941 American Mathematical Society